# SDR DALA2022042602930

- Difficulty date: April 25, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 48,719 hours, 25,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Incorrect
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3161 - MID CABIN EXIT LOCATION SIG (53WL) HAD THE INCORRECT LENS INSTALLED. CORRECTIVE ACTION: REPLACED LENS PER AMM A320 33-51. (8713412)
